Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Cramps, weakness in legs post partum, frequent inconsistent symptoms. Cause of concern?

I am a 31 year old woman with a seven month old child. I have no significant health history and am a fairly active and healthy individual. I began to have cramping and weakness in my legs, typically from standing from a crouching or sitting position, approx. 4 months post partum. The symptoms are not consistent each time I get up from a low position, though they are frequent. Should I be concerned?
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
welcome to HCM!
Women commonly feel leg pain during pregnancy and the postpartum period. Fortunately, it's relatively easy to manage or prevent pain. Usually, simply building up strength in the thigh can relieve symptoms which you experience while standing from sitting position.physiotherapy helps.
hope this will help!
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor